# SDR AALA201611169006

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 40,104 hours, 9,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N51961
- Condition: Cracked
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN DECK FLOOR WEB UPPER FLANGE ANGLE BETWEEN BS 1420 AND 1440 AT BUTTLINE 0. REPLACED THE ANGLE IAW SRM 51-40-02, 51-40-05.
